MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 61" (155 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE¿, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 61" (155 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE¿, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B33711
Medical Device Problem Codes Crack (1135); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The blue cap of a 61" (155 cm) appx 1.0 ml, smallbore ext set w/microclave¿, clamp, luer lock was reportedly cracked.The nurse started cefepime antibiotic using med tubing for an unspecified syringe pump, and upon attempting a saline flush (after antibiotic infused), the blue cap was observed to cracked and the inner piece was coming apart.There was no patient harm.
 
Additional Manufacturer Narrative
One used smallbore ext set w/microclave and one used microclave were returned for evaluation.The blue housing on the microclave of the smallbore ext set was separated from the internal spike.The blue housing had a crack.A small white discoloration spot was observed on the crack.The reported complaint of the crack and separation can be confirmed.The probable cause is due to a molding error.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
61" (155 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE¿, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23380678
Report Number9617594-2025-02038
Device Sequence Number15657327
Product Code FMG
UDI-Device Identifier00887709077379
UDI-Public(01)00887709077379(17)291101(10)14231970
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33711
Device Lot Number14231970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEFEPIME, MFR UNK; PRIMARY IV LINE, MFR UNK; SALINE, MFR UNK; UNSPECIFIED SYRINGE PUMP, MFR UNK
Patient SexUnknown